Thank you for your question. I would return to your injector, and discuss your results with them directly. Is very uncommon to have a full Botox result that lasts two weeks and then starts to wear off. Occasionally people do develop resistance to Botox, in which case using different brands may help. It is also possible that the injection was placed into an adjacent muscle and only partially weakened the frown muscle. A physical exam should be able to discern this.
Thank you for submitting ypour question. Unusual for botox to lose its effect this early. Your at two weeks from ypur injection, which is a good time to be evaluated and a topuch up performed. Best Wishes.
Botox is a neuromodulator that is utilized to block the neuromuscular receptors in the muscles it is injected into. Botox needs to be injected precisely at the right level of the muscle it is targeted to effect. The effect can be related to the dose of Botox which is the number of units. For the glabella, 20 units is appropriate. The Botox needs to be injected in the right level with a deeper injection in the central forehead "furrow" muscles and more superficial in the forehead. Botox needs to be utilized quickly once mixed, which may factor into the longevity as well as concentration of the Botox. Larger muscles and more active muscles may need more Botox.
If Botox is to weak, a patient may try Dysport which is another neuromodulator which has more strength and a shorter onset to action.
Thank you for your question. You should bring this up to the physician who injected you. In patients who have had Botox treatments in the past, a small percentage will develop an immune reaction to the Botox which reduces its efficacy and duration of effect. I have (rarely) seen this in my own practice, and these individuals need to be treated with a different neuromodulator like Dysport. Perhaps this is the case with you, but you should discuss it with your injector in person. Best of luck to you!
This does sound unusual. 15 days post treatment is a great time to go see your injector for a follow up assessment and touch up if necessary.
All the best
Botox begins working in 1-3 days and takes full effects in two weeks. If you feel this is not the case then I would discuss it with the doctor that injected you.
Thank you for your question. This is definitely a bit unusual. Botox typically begins to work at 5-7 days and lasts about 3 months. By 15 days, you should be seeing near maximal effect. Best option is to see your physician or injector and have them evaluate what is going on.
botox should be activating at most 10-14 days after injection . if you feel its not, then you should go back to your physician and look at the before and after photos. Best, Dr. Emer.
Thank you for your question, and I am sorry that you have had this reaction to Botox. It is strange to have Botox begin to work in four days but then reverse at 15 days. I would recommend you speak to your injector and have an examination to assess your current muscle function. If this is the first time you have received Botox, you may need a different wrinkle relaxer, such as Xeomin or Dysport, as some individuals are resistant to Botox.
This response is not a normal one. Generally it can take botox up to 10 days to work. For first time patients it typically will take longer than 4 days and we generally don't see it work and wear off in a week or two.
You could be a rare person that has antibodies to the product and will need to switch to a different neurotoxin. Visit with your injector and discuss your outcome this week if possible.